# SDR REXA2012041000493

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 19,121 hours, 16,188 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT DEPLOY ON LANDING.  REMOVED AND REPLACED RT THRUST REVERSER DEPLOY SWITCH IAW AMM 78-37-01.  OPS CHECKED GOOD, OK FOR SERVICE.
